Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Thyroid, varicose veins, have benign lump in breast, taking Evion. Side effects of long term use?

I am 45yrs old lady. I undergone histerectomy and 2yrs back i had lump in my breast . Doctor said its benign cancer and prescribed Evion 600mg. I was taking this 2yrs. It has anyside effect if i take continuously. I have thyroidproblem and vericos veins also.
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. there is nothing like benign cancer. benign and cancer are two different entities. Evion 600 is Vitamin E which will be prescribed in few breast diseases. it has no side effects.since you are 45, it is better to get your breast lump surgically removed as it has no medical treatment. If not, get yourself regularly checked. if your breast lump is increasing in size or becoming hard or painful, you should immediately consult surgeon. thyroid problem and varicose veins have nothing to do with breast lump. they are unrelated. Take care.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor